MAUDE Adverse Event Report: TELEFLEX MEDICAL MDK VI MF 0 TC43/HR26 48"; SUTURE, SURGICAL, ABSORBABLE,

TELEFLEX MEDICAL MDK VI MF 0 TC43/HR26 48"; SUTURE, SURGICAL, ABSORBABLE,
Catalog Number 833-137
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn #: (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "due to several faulty capio slim suturing devices, the physician had to waste 2 monodek sutures.One of the sutures had its bullet stuck in the head of the capio slim device when it was trying to be fired into the ligament.Physician had to use 4 monodek and 2 were left in the patient's sacrospinous ligament.The patient did fine.Patient was not affected by the inconvenience." associated mdrs: 3004365956-2025-00066 and 3004365956-2026-00001.

Brand Name
MDK VI MF 0 TC43/HR26 48"
Common Device Name
SUTURE, SURGICAL, ABSORBABLE,
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23950572
Report Number3004365956-2026-00001
Device Sequence Number7829901
Product Code NEW
UDI-Device Identifier14026704603920
UDI-Public(01)14026704603920(11)230804(17)260723(10)74G2301369(21)
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K030212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2026
Device Catalogue Number833-137
Device Lot Number74G2301369
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2025
Initial Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexUnknown